# SDR F3LA202501140178

- Difficulty date: January 7, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N352FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08976
- Aircraft time: 17,773 hours, 8,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE N/R 15849.0315 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CABIN AFT R/H SHEAR WEB PLATE CRACKED AND HAS CORROSION AROUND NUT PLATE ATTACHMENT HOLE BETWEEN FR 68 AND FR 70.   REMOVED AND INSTALLED NEW AFT CABIN RH SHEAR PLATE FR69-70 IAW A320 NEO SRM 51-72-11-911-001 MX ACTION IS ACCEPTABLE.
